# SDR CALA0000536

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB UNDER PILOT AFT INBOARD SEAT TRACK LOOKING FROM E & E BAY IS CORRODED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER PER SRM 53-01, 51-30-02 AND 51-30-01.
